| Catalog Number |
10016073 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris secondary gravity set had separated.The following information was provided by the initial reporter: rn was administering iv cytarabine when the secondary tubing broke right below the drip chamber.The chemo had just started and had not yet reached the patient as it was still in loading dose mode.Chemo began to spill from the break and leaked onto the floor and dripped on rn¿s scrub pants.Rn notified charge rn and promptly began cleaning with the chemo spill kit.Chemo pharmacy was promptly notified to make a new bag.Faulty tubing was saved for further evaluation.This has happened more than once and is a concern (with chemo and the tubing).My rudimentary evaluation is that possibly, the chemo is too caustic for the plastic tubing, or the tubing is not pliable enough to infuse with ease, thus the pressure builds up causing the breakage.